# SDR SWAA2023041716207

- Difficulty date: March 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727B AT LBL52 CEILING STRUCTURE AFT CARGO COMPARTMENT 2023-185372<[01] REPLACED SUPPORT ANGLE LOCATED BS727A TO BS 727E MORE 13 INCH AT LBL52 CEILING STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING #149A9490 REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS727A TO BS 727E MORE 13 INCH AT LBL52 CEILING STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING #149A9490 REV: -.ITEM RII SEE INDIVIDUAL SIGN OFF BELOW
